Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Lack of uniformly exponential stabilization for isometric $ C_0$-semigroups under compact perturbation of the generators in Banach spaces


Authors: Faming Guo, Ke Guo and Chaolun Zhang
Journal: Proc. Amer. Math. Soc. 135 (2007), 1881-1887
MSC (2000): Primary 47A50, 47A55
Published electronically: February 2, 2007
Addendum: Proc. Amer. Math. Soc. 137 (2009), 2809-2812
MathSciNet review: 2286100
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: This paper is concerned with non-uniformly exponential stabilization for infinite-dimensional linear systems under compact feedback in Banach spaces. We prove that a compact perturbation of the generator of an isometric $ C_0$-semigroup cannot generate a uniformly exponentially stable $ C_0$-semigroup in a Banach space. Finally, examples are provided to illustrate our result.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 47A50, 47A55

Retrieve articles in all journals with MSC (2000): 47A50, 47A55


Additional Information

Faming Guo
Affiliation: Department of Applied Mathematics, College of Information Management, Chengdu University of Technology, Chengdu, 610059, People’s Republic of China
Email: guofm@uestc.edu.cn

Ke Guo
Affiliation: Department of Applied Mathematics, College of Information Management, Chengdu University of Technology, Chengdu, 610059, People’s Republic of China

Chaolun Zhang
Affiliation: Institute of Applied Mathematics, Xihua University, Chengdu, 610039, People’s Republic of China

DOI: http://dx.doi.org/10.1090/S0002-9939-07-08698-4
PII: S 0002-9939(07)08698-4
Keywords: Compact perturbation, isometric $C_0$-semigroup, exponential stability.
Received by editor(s): January 14, 2006
Received by editor(s) in revised form: February 23, 2006
Published electronically: February 2, 2007
Additional Notes: This research was supported by the Postdoctoral Science Foundation of China.
Communicated by: Joseph A. Ball
Article copyright: © Copyright 2007 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.



Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia